# SDR ASAA2019100753918

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 37,373 hours, 13,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Gouged
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR INTERCOSTAL HAS GOUGE AROUND HOLE AT BS418 BL0. GROUNDED - YES. REMOVED INTERCOSTAL ANGLE IAW B737-800 SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL ANGLE IAW BOEING DWG 143A5400 REV A.
